# SDR AALA201702289014

- Difficulty date: February 27, 2017
- Submitted: February 28, 2017
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 42,631 hours, 27,773 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Reservoir
- Part number: 7491982
- Condition: Low
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S LEFT BRAKE PEDAL HAS LARGE DEAD SPOT BEFORE BRAKING IS APPLIED. ONLY GET 500 PSI ON ACCLUMLATOR PRESSURE. NORMAL  BRAKING GRABS & PULLS. PARK BRAKE NORMAL, F/O'S DOES SAME THING. AUTO BRAKE NORMAL.SERVICED THE ALTERNATE CONTROL BRAKING LOW PRESSURE CONTROL SYSTEM. SERVICED THE ALTERNATE CONTROL BRAKING LOW PRESSURE CONTROL SYSTEM.
